# SDR VNAA202503070011

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON FLOOR PANEL SUPPORT ANGLE UPPER FACE AT FS280.00 BTW RBL 9.00 AND LBL 9.00.  FLOOR PANEL SUPPORT ANGLE UPPER FACE AT FS280.00 BTW RBL 9.00 AND LBL 9.00 WAS EVALUATED OUT OF LIMITS PER CRJ/900 SRM 53-00-01-001-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01."
